Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 50, NWS Kansas City, MO

April 8, 2011Clay County, Ray County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Apr 8, 2011, 9:26 PM CDT for Clay County, Ray County, Missouri. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2011, 9:26 PM CDT (02:26 UTC)
Expired
Apr 8, 2011, 10:00 PM CDT
In force
34 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Clay County, MO, Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 64 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 9:55 PM CDTHAIL 0.75Woods Heights, MO
Apr 8, 10:02 PM CDTHAIL 0.75Excelsior Springs, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 9:01 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 2.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2011-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1028 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2011-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 354 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1028 J/kg
Mixed-layer CIN
-353 J/kg
Mixed-layer LCL
980 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
354 m²/s²
0-3 km storm-relative helicity
409 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

593 
WUUS53 KEAX 090226
SVREAX
MOC047-177-090300-
/O.NEW.KEAX.SV.W.0050.110409T0226Z-110409T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
926 PM CDT FRI APR 8 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CLAY COUNTY IN WEST CENTRAL MISSOURI...
  NORTHERN RAY COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 1000 PM CDT

* AT 921 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE   
  THUNDERSTORM PRODUCING HALF DOLLAR SIZE SIZE HAIL.  THIS STORM  
  WAS LOCATED NEAR KEARNEY...AND MOVING NORTHEAST AT 30 MPH. HAIL 
  UP TO PING PONG BALL SIZE IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  EXCELSIOR SPRINGS...CRYSTAL LAKES...EXCELSIOR ESTATES...WOODS
  HEIGHTS...MOSBY...PRATHERSVILLE...HOMESTEAD...RAYVILLE AND
  KNOXVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3949 9411 3943 9384 3924 9418 3924 9444
TIME...MOT...LOC 0226Z 237DEG 27KT 3933 9433
WIND...HAIL <50MPH 1.50IN

$$

BOOKBINDER
3 follow-up statements
969 
WWUS53 KEAX 090238
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
938 PM CDT FRI APR 8 2011

MOC047-177-090300-
/O.CON.KEAX.SV.W.0050.000000T0000Z-110409T0300Z/
CLAY MO-RAY MO-
938 PM CDT FRI APR 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL RAY
AND EAST CENTRAL CLAY COUNTIES UNTIL 1000 PM CDT...

AT 935 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER TO HALF DOLLAR SIZE 
HAIL.  THIS STORM WAS LOCATED NEAR MISSOURI CITY...OR 5 MILES 
SOUTHEAST OF KEARNEY...MOVING NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  EXCELSIOR SPRINGS...EXCELSIOR ESTATES...CRYSTAL LAKES...WOODS
  HEIGHTS...HOMESTEAD...RAYVILLE AND KNOXVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3949 9411 3941 9391 3927 9421 3928 9438
TIME...MOT...LOC 0239Z 247DEG 30KT 3932 9428
WIND...HAIL <50MPH 1.00IN

$$

BOOKBINDER
928 
WWUS53 KEAX 090252
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
952 PM CDT FRI APR 8 2011

MOC047-177-090300-
/O.CON.KEAX.SV.W.0050.000000T0000Z-110409T0300Z/
CLAY MO-RAY MO-
952 PM CDT FRI APR 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL RAY
AND EAST CENTRAL CLAY COUNTIES UNTIL 1000 PM CDT...

AT 949 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR EXCELSIOR SPRINGS...MOVING NORTHEAST AT 30
MPH.

LOCATIONS IMPACTED INCLUDE...
  CRYSTAL LAKES...EXCELSIOR ESTATES...WOODS HEIGHTS...RAYVILLE AND
  KNOXVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3934 9430 3949 9411 3941 9391 3929 9417
TIME...MOT...LOC 0252Z 245DEG 25KT 3936 9421
WIND...HAIL <50MPH 1.00IN

$$

BOOKBINDER
063 
WWUS53 KEAX 090301
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1001 PM CDT FRI APR 8 2011

MOC047-177-090311-
/O.EXP.KEAX.SV.W.0050.000000T0000Z-110409T0300Z/
CLAY MO-RAY MO-
1001 PM CDT FRI APR 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL RAY AND EAST CENTRAL
CLAY COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS AT LEAST TEMPORARILY 
WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE 
THREAT TO LIFE OR PROPERTY.

THIS STORM MAY RE-INTENSIFY AND ADDITIONAL SEVERE THUNDERSTORMS ARE 
STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT 
UNTIL 3 AM.

LAT...LON 3934 9430 3949 9411 3941 9391 3929 9417
TIME...MOT...LOC 0252Z 245DEG 25KT 3936 9421

$$

BOOKBINDER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 7:08 PM CDT, 2 hours 18 minutes earlier.

Area forecast discussion, Apr 8, 7:08 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
708 PM CDT FRI APR 8 2011

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

SHORT TERM (TONIGHT...SUNDAY)...

BY LATE THIS AFTERNOON...A WARM FRONT EXTENDING FROM A SFC LOW OVER
NORTHEAST COLORADO WAS DRAPED ACROSS CENTRAL KANSAS AND CENTRAL
MISSOURI. A DRY LINE MET UP WITH THIS WARM FRONT OVER SOUTH CENTRAL
MISSOURI. THIS SET UP...ALONG WITH SOME INSTABILITY PRESENT...RESULTED IN
THE DEVELOPMENT OF SOME SCATTERED SHOWERS ALONG THE WARM FRONT IN
THE SOUTHEAST QUADRANT OF KANSAS.

FOR TONIGHT...THIS WARM FRONT WILL LIFT FURTHER NORTHWARD INTO THE
CWA...WITH MORE WIDESPREAD SHOWERS AND THUNDERSTORMS EXPECTED TO
DEVELOP ALONG AND NORTH OF THE FRONT. WITH A 30-40KT LLJ AND
1500-2500 J/KG OF MU CAPE INTERACTING WITH THE BOUNDARY...COULD SEE
SOME DECENT ORGANIZED CONVECTION OVER SE KS...AND WEST CENTRAL TO
CENTRAL MO...AND POSSIBLY EXTENDING JUST NORTH OF THE MISSOURI
RIVER. STRONG TO SEVERE STORMS ARE POSSIBLE...WITH LARGE HAIL BEING
THE PRIMARY THREAT.

THE WARM FRONT WILL CONTINUE TO LIFT NORTHWARD THROUGH THE DAY ON
SATURDAY...REACHING THE MO/IA BORDER BY EARLY AFTERNOON AND PUTTING
THE ENTIRE REGION IN THE WARM SECTOR OF THE SYSTEM. NEAR RECORD HIGH
TEMPERATURES...REACHING INTO THE MIDDLE 80S TO AROUND 90
DEGREES...ARE EXPECTED FOR SATURDAY AFTERNOON AS A STRONG SOUTHERLY
FLOW ADVECTS 18-21C 850MB TEMPS OVER THE REGION.

A DRY LINE WILL ONCE AGAIN SET UP OVER CENTRAL KS SATURDAY AFTERNOON
AND EVENING. WITH A SIZABLE AMOUNT OF INSTABILITY AND A 40+ KT LLJ
ALONG AND AHEAD OF THIS DRY LINE...COULD SEE SOME SHOWERS AND
THUNDERSTORMS DEVELOP OVER NORTHEAST KS AND SOUTHEAST NE. THE
LIKELIHOOD OF ANY CONVECTION SPREADING FURTHER EAST INTO NORTHWEST
MISSOURI HAS DIMINISHED SIGNIFICANTLY WITH THE LATEST MODEL RUNS DUE
TO THE FLOW REMAINING ESSENTIALLY PARALLEL TO THE DRY LINE. THIS
FLOW WILL KEEP THE AREA OF CONVECTION CONFINED TO A MORE NARROW
AREA.

FOR SUNDAY...THE SFC LOW WILL TRACK NORTHEASTWARD INTO THE NORTHERN
PLAINS...WITH THE ASSOCIATED COLD FRONT DRAPED OVER NEBRASKA AND
WESTERN KANSAS. THE MAIN FOCUS WILL BE ON THE TRACKING AND
POSITIONING OF THE DRY LINE AHEAD OF THE FRONT. MODELS SHOW THE DRY
LINE MOVING EASTWARD OVER EASTERN KANSAS SUNDAY MORNING...REACHING
THE MO/KS BORDER BY EARLY AFTERNOON. HOWEVER...THE DEWPOINT GRADIENT
BEINGS TO LESSEN AS IT REACHES MISSOURI. MODELS SHOWING THE
INITIATION OF CONVECTION MOST LIKELY OCCURRING BETWEEN 20-22Z.
MODELS HAVE STARTED TO TREND TO A MORE POSITIVE TILT IN THE UPPER
LEVEL TROUGH AXIS AND A FASTER MOVING SYSTEM. WITH A SOUTHWESTERLY
FLOW SETTING UP OVER THE DRYLINE...SOME DRIER AIR COULD BE ADVECTED
INTO THE REGION AND INHIBIT HOW FAR WEST INTO WESTERN MISSOURI THE
INITIATION OF STORMS COULD BE. CURRENTLY EXPECTING THESE STORMS TO
FORM A MORE LINEAR STRUCTURE BY LATE SUNDAY AFTERNOON AND PERSIST
THROUGH THE EVENING HOURS. STRONG TO SEVERE STORMS ARE POSSIBLE WITH
THIS SYSTEM...WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED
TORNADOES BEING POTENTIAL THREATS. THE COLD FRONT WILL FINALLY PUSH
EASTWARD ACROSS THE REGION LATE SUNDAY INTO EARLY MONDAY MORNING.

ACH

A VERY POTENT SYSTEM WILL BE EXITING THE REGION EARLY IN THE MEDIUM
RANGE...WITH A QUIET PERIOD EARLY TO MIDWEEK BEFORE THE NEXT
POTENTIAL WEATHER-MAKER MOVES INTO THE CENTRAL PLAINS. THE VARIOUS
LONG RANGE MODELS CONTINUE TO ADVERTISE AN UPPER TROUGH MOVING INTO
THE CENTRAL PLAINS IN THE THU-FRI TIMEFRAME. INCONSISTENCIES ON THE
STRENGTH/DEPTH OF SAID SYSTEM BETWEEN GFS/NAEFS/EC/GEM. NAEFS
SHOWING QUITE A BIT OF SPREAD IN THE ENSEMBLE SOLUTIONS...SO WILL
TREND TO THE MEAN/MEDIAN SOLUTION.  SEVERE WEATHER POTENTIAL LATE
NEXT WEEK WILL BE DEPENDENT ON TRACK OF UPPER SYSTEM...WITH
GEFS/NAEFS ADVERTISING MORE PROMISING THREAT OF SEVERE WEATHER...AND
ECMWF INDICATING SEVERE WEATHER THREAT WILL REMAIN SOUTH OF FORECAST
AREA.

SF

&&

.AVIATION...

FOR THE 00Z TAFS...CONVECTION IN NORTHERN OK/SOUTHERN KS SHOULD
BUILD/PROPAGATE NORTHEASTWARD AS IT CONGEALS INTO A COMPLEX AND
TRACKS TO SOUTH AND EAST OF THE TERMINALS. FOR NOW WILL KEEP ANY
PREVAILING THUNDERSTORM MENTION OUT OF THE TERMINALS AS MAINLY THE
KANSAS CITY TERMINALS WOULD BE IN THE STRATIFORM RAIN AREA WITH MORE
ISOLATED/EMBEDDED THUNDER. AFTER THE RAIN MOVES EAST A RELATIVELY
WARM AND MOIST AIRMASS WILL PREVAIL LIKELY RESULTING IN LOWER CIGS
AND VSBYS. IFR CONDITIONS SEEM LIKELY LATE TONIGHT/EARLY SATURDAY
MORNING. DEEPER MIXING SHOULD THEN SCOUR CIGS AND VSBYS BACK TO VFR
BY LATE MORNING WITH VFR CONDITIONS THEN PREVAILING FOR THE REMAINDER
OF THE VALID PERIOD.

CB

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Apr 8, 6:16 PM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
616 PM CDT FRI APR 8 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-091100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
616 PM CDT FRI APR 8 2011

...SIGNIFICANT SEVERE WEATHER OUTBREAK POSSIBLE SUNDAY AFTERNOON AND
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

 EXPLOSIVE THUNDERSTORM DEVELOPMENT HAS OCCURRED OVER NORTH CENTRAL
 OKLAHOMA LATE THIS AFTERNOON...AND SEVERE THUNDERSTORMS ARE
 EXPECTED TO CONTINUE TO BUILD NORTHEAST THIS EVENING. A STRONG WARM
 FRONT REMAINED DRAPED FROM NEAR EMPORIA KANSAS...EASTWARD TO NEAR
 CLINTON.

 THESE STORMS WILL NEED TO BE MONITORED CLOSELY THIS EVENING AS
 STRONG INSTABILITY AND VERTICAL WIND SHEAR REMAIN PRESENT ALONG
 AND JUST SOUTH OF THIS WARM FRONT...EVEN WITH THE LOSS OF DAYTIME
 HEATING. CONDITIONS REMAIN QUITE FAVORABLE FOR SEVERE THUNDERSTORMS
 LATER THIS EVENING ACROSS EAST CENTRAL KANSAS INTO MID
 MISSOURI...WITH THE ONLY QUESTION BEING WHETHER THIS ACTIVITY
 REMAINS JUST SOUTH OF THE OUTLOOK AREA.

 PERSONS GENERALLY ALONG AND SOUTH OF A PAOLA KANSAS TO SEDALIA LINE
 SHOULD MONITOR CONDITIONS THROUGH THIS EVENING. SHOULD SEVERE
 WEATHER THREATEN...VERY LARGE HAIL...DAMAGING WINDS AND EVEN AN
 ISOLATED TORNADO WOULD BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

 HOT AND WINDY CONDITIONS WILL DEVELOP SATURDAY AFTERNOON AS THE
 WARM FRONT LIFTS RAPIDLY NORTH OF THE AREA. RECORD HIGH
 TEMPERATURES IN THE UPPER 80S TO AROUND 90 DEGREES WILL COMBINE
 WITH GUSTY WINDS TO LEAD TO A HEIGHTENED FIRE DANGER.

 LOOKING AHEAD...CONDITIONS STILL REMAIN FAVORABLE FOR A SIGNIFICANT
 OUTBREAK OF SEVERE WEATHER ON SUNDAY. AN INTENSE STORM SYSTEM WILL
 STRENGTHEN ACROSS THE PLAINS DURING THE DAY...WHILE A VERY UNSTABLE
 AND HIGHLY SHEARED AIR MASS DEVELOPS ACROSS EASTERN KANSAS AND
 WESTERN MISSOURI. RAPID THUNDERSTORM DEVELOPMENT IS EXPECTED TO
 OCCUR ALONG AN ADVANCING DRY LINE SUNDAY AFTERNOON...WITH STORMS
 IMPACTING THE OUTLOOK AREA DURING THE LATE AFTERNOON AND EVENING
 HOURS. CURRENT FORECAST DATA SUGGEST THAT SUPERCELL THUNDERSTORMS
 ARE POSSIBLE...WHICH WILL BE CAPABLE OF PRODUCING TORNADOES /SOME
 POTENTIALLY STRONG/ IN ADDITION TO VERY LARGE HAIL AND DAMAGING
 STRAIGHT LINE WINDS. FORECAST CONDITIONS MAY CONTINUE TO CHANGE
 INTO THE WEEKEND SO PERSONS ARE URGED TO MONITOR LATER OUTLOOKS ON
 THIS DEVELOPING SEVERE WEATHER SITUATION.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED AFTER 8 PM ALONG AND SOUTH OF A
 PAOLA TO SEDALIA LINE.

 SPOTTERS WILL LIKELY BE REQUIRED ACROSS THE ENTIRE OUTLOOK AREA
 SUNDAY AFTERNOON AND EVENING.

BOOKBINDER

In the hours before

Special weather statement, Apr 8, 8:45 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
845 PM CDT FRI APR 8 2011

KSZ104-MOZ028-029-090215-
CLAY MO-PLATTE MO-WYANDOTTE KS-
845 PM CDT FRI APR 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PLATTE...
SOUTHWESTERN CLAY AND WYANDOTTE COUNTIES UNTIL 915 PM CDT...

AT 839 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A RAPIDLY DEVELOPING THUNDERSTORM NEAR EDWARDSVILLE...MOVING
NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PARKVILLE...RIVERSIDE...WEATHERBY LAKE...GLADSTONE...HOUSTON
  LAKE...NORTHMOOR...PLATTE WOODS...LAKE WAUKOMIS...OAKVIEW...
  FERRELVIEW...POMEROY...BEVERLY HILLS...OAKS...OAKWOOD AND OAKWOOD
  PARK.

THIS MAY IMPACT THE FOLLOWING INTERSTATES...

  I-70 IN KANSAS BETWEEN MILE MARKERS 410 AND 419.
  I-635 BETWEEN MILE MARKERS 4 AND 12.
  I-435 LOOP FROM MILE MARKERS 11 TO 22...36 TO 51.
  I-29 BETWEEN MILE MARKERS 0 AND 12.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3936 9464 3926 9442 3905 9472 3911 9487
TIME...MOT...LOC 0145Z 220DEG 25KT 3913 9474

BOOKBINDER
Local storm report, Apr 8, 9:08 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
908 PM CDT FRI APR 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     HAIL             1 E PARKVILLE           39.20N 94.66W
04/08/2011  M1.00 INCH       PLATTE             MO   TRAINED SPOTTER

            REPORTED ALONG INTERSTATE 29 AT 64TH STREET.

&&

BOOKBINDER
Local storm report, Apr 8, 9:13 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
913 PM CDT FRI APR 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     HAIL             GLADSTONE               39.21N 94.56W
04/08/2011  M1.00 INCH       CLAY               MO   TRAINED SPOTTER

&&

BOOKBINDER
Local storm report, Apr 8, 9:20 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
920 PM CDT FRI APR 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     HAIL             2 N NORTH KANSAS CITY   39.17N 94.56W
04/08/2011  M1.25 INCH       CLAY               MO   NWS EMPLOYEE

&&

BOOKBINDER
Local storm report, Apr 8, 9:21 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
921 PM CDT FRI APR 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     HAIL             1 E PARKVILLE           39.20N 94.66W
04/08/2011  M1.00 INCH       PLATTE             MO   TRAINED SPOTTER

            REPORTED ALONG INTERSTATE 29 AT 64TH STREET.

0904 PM     HAIL             2 N PARKVILLE           39.22N 94.67W
04/08/2011  M0.75 INCH       PLATTE             MO   TRAINED SPOTTER

0905 PM     HAIL             RIVERSIDE               39.17N 94.63W
04/08/2011  M0.75 INCH       PLATTE             MO   TRAINED SPOTTER

0906 PM     HAIL             PARKVILLE               39.20N 94.67W
04/08/2011  M0.88 INCH       PLATTE             MO   TRAINED SPOTTER

0912 PM     HAIL             GLADSTONE               39.21N 94.56W
04/08/2011  M1.00 INCH       CLAY               MO   TRAINED SPOTTER

0913 PM     HAIL             GLADSTONE               39.21N 94.56W
04/08/2011  M0.75 INCH       CLAY               MO   EMERGENCY MNGR

0917 PM     HAIL             GLADSTONE               39.21N 94.56W
04/08/2011  M1.75 INCH       CLAY               MO   TRAINED SPOTTER

&&

GAMIS
Local storm report, Apr 8, 9:22 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
922 PM CDT FRI APR 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     HAIL             3 NW GLADSTONE          39.24N 94.60W
04/08/2011  M1.25 INCH       CLAY               MO   NWS EMPLOYEE

            AT BARRY ROAD AND HIGHWAY 169.

&&

GAMIS

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 8:50 PM CDTSevere Thunderstorm WarningEAXClay, Platte25 min
Apr 8, 9:15 PM CDTSevere Thunderstorm WarningEAXClay, Platte30 min
Apr 8, 9:34 PM CDTSevere Thunderstorm WarningEAXBates26 min
Apr 8, 9:45 PM CDTSpecial Weather StatementEAXClay45 min
Apr 8, 9:59 PM CDTSpecial Weather StatementEAXRay46 min
Apr 8, 9:59 PM CDTSevere Thunderstorm WarningEAXCass31 min
Apr 8, 10:08 PM CDTSevere Thunderstorm WarningEAXRay23 min
Apr 8, 10:25 PM CDTSpecial Weather StatementEAXCass35 min
Apr 8, 10:29 PM CDTSpecial Weather StatementEAXCass31 min
Apr 8, 10:50 PM CDTSpecial Weather StatementEAXClay25 min
Apr 8, 10:51 PM CDTSpecial Weather StatementEAXBuchanan39 min
Apr 8, 10:56 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte36 min
Apr 8, 11:00 PM CDTSpecial Weather StatementEAXCarroll30 min
Apr 8, 11:13 PM CDTSpecial Weather StatementEAXClinton32 min
Apr 8, 11:16 PM CDTSpecial Weather StatementEAXRay29 min
Apr 8, 11:22 PM CDTSevere Thunderstorm WarningEAXBuchanan, Clinton23 min
Apr 8, 11:27 PM CDTSevere Thunderstorm WarningEAXCarroll, Ray33 min
Apr 8, 11:37 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Livingston23 min
Apr 8, 11:41 PM CDTSpecial Weather StatementEAXCaldwell34 min
Apr 8, 11:46 PM CDTSpecial Weather StatementEAXPettis29 min
Apr 9, 12:08 AM CDTSpecial Weather StatementEAXMacon52 min
Apr 9, 2:07 AM CDTSpecial Weather StatementEAXRandolph23 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.